Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Felling light headed after having Tetanus-Polio-Diptheria vaccination

I just had my Tetanus-Polio-Diptheria vaccination booster today and Im shaking and light headed. Is this normal?
Asked On : Fri, 11 Mar 2011
Answers:  4 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
Hi Greetings from health care magic
Yes it is normal. it will subside within few days if symptoms persist can consult to your doctor. thank you
Answered: Fri, 11 Mar 2011
I find this answer helpful
Pediatrician Dr. Kamlesh Verma's  Response
yes it is normal reaction to DPT vaccination. it subside in 2-3 days. u can take paracetamol syp.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
it is the usual body response to these vaccines so nothing to worry and it will subside of its own. You can have any antipyetic drug.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Radiologist Dr. Radha Narayanan's  Response
Welcome to common reactions to the above vaccines include-redness at injection site,Fever,drowsiness,irritability.which should settle in a week or so.Please see a doctor if symptoms worsen.take Care.
Answered: Fri, 11 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor